RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Eurasian Math. J.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Eurasian Math. J., 2016, том 7, номер 4, страницы 85–91 (Mi emj242)  

Эта публикация цитируется в 1 научной статье (всего в 1 статье)

Short communications

On the solvability of parabolic functional differential equations in Banach spaces

A. M. Selitskiiab

a Peoples Friendship Uniersity of Russia (RUDN University), 6 Miklukho-Maklay St, 117198, Moscow, Russia
b Dorodnicyn Computing Center, Federal Research Center "Computer Science and Control" of Russian Academy of Sciences, 40 Vavilova St, 119333, Moscow, Russia

Аннотация: In this paper, a parabolic functional differential equation is considered in the spaces $C(0,T;H_p^1(Q))$ for $p$ close to $2$. The transformations of the space argument are supposed to be multiplicators of the Sobolev spaces with a small smoothness exponent. The machinery of the investigation is based on the semigroup theory. In particular, it is proved that the elliptic part of the operator is a generator of a strongly continuous semigroup.

Ключевые слова и фразы: functional differential equations, Lipschitz domain, Banach spaces.

Финансовая поддержка Номер гранта
Российский фонд фундаментальных исследований 14-01-00265_a
Министерство образования и науки Российской Федерации 02.a03.21.0008
This paper is partially supported by the Russian Foundation for Basic Research grant No 14-01-00265 and the Ministry of Education and Science of the Russian Federation contract No 02.a03.21.0008.


Полный текст: PDF файл (394 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:
Тип публикации: Статья
MSC: 39A14
Поступила в редакцию: 10.06.2016
Язык публикации: английский

Образец цитирования: A. M. Selitskii, “On the solvability of parabolic functional differential equations in Banach spaces”, Eurasian Math. J., 7:4 (2016), 85–91

Цитирование в формате AMSBIB
\RBibitem{Sel16}
\by A.~M.~Selitskii
\paper On the solvability of parabolic functional differential equations in~Banach spaces
\jour Eurasian Math. J.
\yr 2016
\vol 7
\issue 4
\pages 85--91
\mathnet{http://mi.mathnet.ru/emj242}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3614494}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000398292700005}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/emj242
  • http://mi.mathnet.ru/rus/emj/v7/i4/p85

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Цикл статей

    Эта публикация цитируется в следующих статьяx:
    1. A. M. Selitskii, “On solvability of parabolic functional differential equations in Banach spaces (II)”, Eurasian Math. J., 11:2 (2020), 86–92  mathnet  crossref
  • Eurasian Mathematical Journal
    Просмотров:
    Эта страница:1560
    Полный текст:62
    Литература:24
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2021